# SDR SWAA012492

- Difficulty date: September 7, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 62,104 hours, 51,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300432
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND OVERWING EMERGENCY EXIT LIGHT AFT BULB INOP.                        RELAMPED EXIT LIGHT PER MM.
